# SDR ASAA2016021915687

- Difficulty date: February 19, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,274 hours, 10,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750232
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION FROM BS 727D TO BS 767.  ACFT GROUNDED. REMOVED CORROSION FROM BS 727D-727H+10.  ORIGINAL THICKNESS WAS .040, LOST .002,  REMAINING .038 FOUND TO BE IN LIMITS IAW SRM 53-00-53-1A-2  ALODINED AND PRIMED IAW SRM 51-20-01.  HASH MARKED IAW SRM 51-05-01 AND REMOVED CORROSION FROM BS 727H+10-767 ORIGINAL THICKNESS WAS .040, LOST .007,  REMAINING .033 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED CORRODED TRANSITION PANEL FROM BS 727H+10-767 IAW SRM 51-40-02.  FABRICATED NEW TRANSITION PANEL  IAW SRM 53-00-53-2R-5, REPAIR 5 AND INSTALLED.
